標題: The cutoff phenomenon for Ehrenfest chains
作者: Chen, Guan-Yu
Fang, Yang-Jen
Sheu, Yuan-Chung
應用數學系
Department of Applied Mathematics
關鍵字: Cutoff phenomenon;Ehrenfest chains
公開日期: 1-八月-2012
摘要: "We consider families of Ehrenfest chains and provide a simple criterion on the L-P-cutoff and the L-P-precutoff with specified initial states for 1 <= p < infinity. For the family with an L-P-cutoff, a cutoff time is described and a possible window is given. For the family without an L-P-precutoff, the exact order of the L-P-mixing time is determined. The result is consistent with the well-known conjecture on cutoffs of Markov chains proposed by Peres in 2004, which says that a cutoff exists if and only if the multiplication of the spectral gap and the mixing time tends to infinity. (C) 2012 Elsevier B.V. All rights reserved."
URI: http://hdl.handle.net/11536/16613
ISSN: 0304-4149
期刊: STOCHASTIC PROCESSES AND THEIR APPLICATIONS
Volume: 122
Issue: 8
結束頁: 2830
顯示於類別:期刊論文


文件中的檔案:

  1. 000306380600003.pdf